List of citations in Numdam for : A Harnack inequality approach to the regularity of free boundaries. Part III : existence theory, compactness, and dependence on X

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 15 (1988) no. 4, p. 583-602


Lewis, John L.; Nyström, Kaj

Annales de l'I.H.P. Analyse non linéaire, Volume 29 (2012) no. 1, p. 83-108

De Silva, D.; Roquejoffre, J.M.

Annales de l'I.H.P. Analyse non linéaire, Volume 29 (2012) no. 3, p. 335-367


Lewis, John L.; Nyström, Kaj

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 5, p. 765-813

Lederman, Claudia; Wolanski, Noemi

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 27 (1998) no. 2, p. 253-288

Friedman, Avner; Liu, Yong

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 3, p. 375-448